Zeglami, D. (2016) Some functional equations related to number theory. Acta Mathematica Hungarica, 149 (2). pp. 490-508.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

We introduce a new functional equation (E(α)), α≧ 0 which is originating from the product in the number field Q(4√α). We give an explicit description of the solutions f: R4→ R of this equation for α≧ 0 and investigate these results to find the solutions f: R4→ C of d’Alembert’s type and a Van Vleck’s functional equations originating from number theory. Our considerations refer to the paper 2 in which L. R. Berrone and L. Dieulefait determine, for a fixed real α, the real valued solutions of the equation f(x1,y1)f(x2,y2)=f(x1x2+αy1y2,x1y2+x2y1),(x1,y1),(x2,y2)∈R2. © 2016, Akadémiai Kiadó, Budapest, Hungary.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3984

Actions (login required)

View Item View Item